# SDR AALA201905019028

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 12,977 hours, 4,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 EMERGENCY DOOR DAMPER PRESSURE WAS LOW. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-22-00.
